# SDR DXTA2025052703589

- Difficulty date: May 22, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N670QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0205
- Aircraft time: 6,018 hours, 3,943 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Condition: Faulted
- Location: Boost Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL BST PUMP ON L AMBER CAS: SHORTLY AFTER TAKEOFF, AMBER FUEL BOOST PUMP ON (L) CAME ON. RAN CHECKLIST AND IT CORRECTLY CHANGED TO WHITE. NO OTHER INDICATIONS. CORRECTIVE ACTION: WE HAVE PERFORMED A ARES DOWNLOAD AND SENT IT IN AND WE ALSO INSPECTED THE FUEL PRESSURE SWITCH WITH NO DEFECTS NOTED. WE PERFORMED A IDLE ENGINE RUN FOR 15 MINUTES WITH NO CAS MESSAGES. WHILE PERFORMING ENGINE RUN WE CYDED THE FUEL CROSSFEED SWITCH FROM LEFT TO RIGHT AND THIS IS THE ONLY TIMES WE SAW THE WHITE FUEL BOOST PUMP ON LAND R INDICATED. CT, CA 05/22/25 REMOVED AND REPLACED L/H FUEL SYSTEM PRESSURE SWITCH WITH A (NEW) PRESSURE SWITCH PER CE680A MM 28-40-20. SYSTEM OPS AND LEAK CHECKS GOOD.
